# SDR RAIA2018091350001

- Difficulty date: August 15, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N843HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145822
- Aircraft time: 28,292 hours, 25,928 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER OMEGA BEAM AFT FRAME 598 HAS CORROSION AROUND NUTPLATES. REMOVED CORROSION AROUND NUTPLATE HOLRE AFT OF FRAME 59. CUT OUT DAMAGED AREA ON CENTER OMEGA BEAM AFT OF FRAME 59 INSPECTED DAMAGE AREA AFTER DAMAGE REMOVED, NO DEFECTS NOTED. FABRICATED DOUBLER AND LOCATED FOR DAMAGED AT FRAME 59 ON OMEGA BEAM. COMPLETED REPAIR AND INSTALLED GUSSET TO CENTER OMEGA BEAM AFT OF FRAME 59.
